# SDR ASAA0954194

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,535 hours, 2,186 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520007340A
- Condition: Discharged
- Location: E&E Bay
- Part time: 3,715 hours, 1,121 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

FOUND ACFT GROUND POWER DISCONNECTED.  MAIN DC AND AUX DC BATTERIES DRAINED.  TR UNIT ANNUNCIATOR ILLUM. ON OVERHEAD PANEL TR3 SHOWS 0 VOLTS. BAT BUS SEC 1 CIRCUIT BREAKER POPPED.  28V DC TR3 DC IND CIRCUIT BREAKER POPPED.  GROUNDED YES.  R&R AND TESTED MAIN AND AUX BATTERIES.  RESET ALL POPPED CIRCUIT BREAKERS IAW AMM AND ALL SYSTEMS CHECK OK.  OPS NORMAL. ETOPS M/C LYONS CONSULTED.  ROTABLE PARTS VERIFIED WITH SEAMC MARK.
